Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 5, Issue 3, Pages 221-226
http://dx.doi.org/10.1155/S1048953392000182

Existence of solution for a mixed neutral system

1Bharathiar University, Department of Mathematics, Coimbatore 641 046, Tamil Nadu, India
2Gobi Arts College, Department of Mathematics, Gobichettipalayam 638 453, Tamil Nadu, India

Received 1 May 1991; Revised 1 September 1991

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

K. Balachandran and A. Anguraj, “Existence of solution for a mixed neutral system,” Journal of Applied Mathematics and Stochastic Analysis, vol. 5, no. 3, pp. 221-226, 1992. https://doi.org/10.1155/S1048953392000182.